I was on the depo shot for 6 months. But my sexual appetite decreased so much that I would spend weeks w.out sex. So I decided to go back to the pill. I have been on the pill for 3months already and still have very low sex appetite. When i went to my gyo to change for the pill she told me that it could be a side effect from the depo to low my sex appetite. But i still dont see a diff between the depo and pills. My husband get upset because I dont want
Hi! If you were my patient, I would advise you that the effects of depo can last for up to 18 months. So it will be awhile yet before it has "washed out" of your body. Oral contraceptive pills can also cause low sex drive. I would discuss the possibility of an IUD with you. This type of contraceptive would have the least effect on your sex drive while providing the excellent contraception. Something to think about. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.